Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Triples on reflective subcategories of functor categories


Author: David C. Newell
Journal: Proc. Amer. Math. Soc. 47 (1975), 288-292
DOI: https://doi.org/10.1090/S0002-9939-1975-0354811-7
MathSciNet review: 0354811
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We show that if $ \mathcal{S}$ is a cocontinuous triple on a full reflective subcategory of a functor category then the category of $ \mathcal{S}$-algebras is again a full reflective subcategory of a functor category.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0354811-7
Article copyright: © Copyright 1975 American Mathematical Society